# SDR DXTA2018010500441

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0062
- Aircraft time: 844 hours, 573 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING SMOKE FILLED THE CABIN AND THE COCKPIT. MAINTENANCE RECEIVED 2 FAULT CODES: 142 & 144.  INSPECTED APU FOUND EVIDENCE OF DE-ICING FLUID IN INLET, FLUSHED OUT WITH CLEAN COLD WATER. PERFORMED GROUNDS RUNS ON BOTH ENGINES AND APU. NO MORE SMOKE IN CABIN OR COCKPIT IAW AMM 20-40-10.
